MAUDE Adverse Event Report: ARTHREX, INC. MULTIFIRE SCORPION NEEDLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MULTIFIRE SCORPION NEEDLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MULTIFIRE SCORPION NEEDLE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-13995n-1 broke during a rotator cuff procedure.While passing through the rotator cuff the surgeon realized the needle was broken.The tip of the needle was in the sub acromial space of the shoulder.

Brand Name
MULTIFIRE SCORPION NEEDLE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15249808
Report Number1220246-2022-05406
Device Sequence Number12215302
Product Code MDM
UDI-Device Identifier00888867283985
UDI-Public00888867283985
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMULTIFIRE SCORPION NEEDLE
Device Catalogue NumberAR-13995N-1
Device Lot Number14509160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown